# SDR SWAA075317

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 48,132 hours, 41,437 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485114
- Part serial: 9478
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD GROUND SPOILER OUTBOARD ACTUATOR WORN.  REMOVED AND REPLACED ACTUATOR PER MM.
